CSpace
The Gelfand-Kirillov dimension of a unitary highest weight module
Bai ZhanQiang1; Hunziker, Markus2
2015-12-01
Source PublicationSCIENCE CHINA-MATHEMATICS
ISSN1674-7283
Volume58Issue:12Pages:2489-2498
AbstractDuring the last decade, a great deal of activity has been devoted to the calculation of the Hilbert-Poincar, series of unitary highest weight representations and related modules in algebraic geometry. However, uniform formulas remain elusive-even for more basic invariants such as the Gelfand-Kirillov dimension or the Bernstein degree, and are usually limited to families of representations in a dual pair setting. We use earlier work by Joseph to provide an elementary and intrinsic proof of a uniform formula for the Gelfand-Kirillov dimension of an arbitrary unitary highest weight module in terms of its highest weight. The formula generalizes a result of Enright and Willenbring (in the dual pair setting) and is inspired by Wang's formula for the dimension of a minimal nilpotent orbit.
Keywordunitary highest weight module associated variety Gelfand-Kirillov dimension nilpotent orbit
DOI10.1007/s11425-014-4968-y
Language英语
Funding ProjectNational Natural Science Foundation of China[11171324] ; Hong Kong Research Grants Council under RGC Project[60311] ; Hong Kong University of Science and Technology[DAG S09/10.SC02]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000365692100002
PublisherSCIENCE PRESS
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/21403
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Inst Math, Beijing 100190, Peoples R China
2.Baylor Univ, Dept Math, Waco, TX 76798 USA
Recommended Citation
GB/T 7714
Bai ZhanQiang,Hunziker, Markus. The Gelfand-Kirillov dimension of a unitary highest weight module[J]. SCIENCE CHINA-MATHEMATICS,2015,58(12):2489-2498.
APA Bai ZhanQiang,&Hunziker, Markus.(2015).The Gelfand-Kirillov dimension of a unitary highest weight module.SCIENCE CHINA-MATHEMATICS,58(12),2489-2498.
MLA Bai ZhanQiang,et al."The Gelfand-Kirillov dimension of a unitary highest weight module".SCIENCE CHINA-MATHEMATICS 58.12(2015):2489-2498.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Bai ZhanQiang]'s Articles
[Hunziker, Markus]'s Articles
Baidu academic
Similar articles in Baidu academic
[Bai ZhanQiang]'s Articles
[Hunziker, Markus]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Bai ZhanQiang]'s Articles
[Hunziker, Markus]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.